# SDR AALA202302074371

- Difficulty date: January 31, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N908AN
- Make and model: Boeing 737823
- Aircraft serial: 29510
- Aircraft time: 60,536 hours, 24,935 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LOWER FUSELAGE WING TO BODY FAIRING ACCESS PANEL 193AR (RIGHT HAND WHEEL WELL PANEL Ï¿½ FORWARD OUTBOARD) SUPPORT T CHORD LOCATED AT BS 683 AND RBL 20. REPLACED T CHORD PER SRM 53-40-71-1A-1 TABLE 112 ITEM 12 (4).
